# SDR DALA2023041102826

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 25,337 hours, 3,246 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 MULTIPLE INTERMITTENT ECAM DOOR L AFT CABIN CAUTIONS ON CLIMBOUT . PRESS NORMAL. FA'S REPORT AFT DOORS NORMAL. CORRECTIVE ACTION: NO MAINT MSG ON PFR. PSEU BITE SHOWS NO FAULTS ON GND SCAN OR TEST. NO FAULTS IN PREV LEG REPORTS. ALL SENSORS OPS NORMAL ON PSCU BITE. DOOR AREA INSPECTED WITH NO FINDINGS. ECAM + FAP DOOR INDICATIONS NORMAL. (9898040)
